A 19-year-old female asked:
Disclaimer

my mom is used to drinking coffee every day twice its causing her dropped beats she stopped drinking but she suffers from severe headache whats wrong?

1 doctor answer
Dr. Brian Clear
A Verified Doctor answered
A US doctor answered Learn more
Caffeine withdrawal: Caffeine is something the body gets used-to if ingested daily, and eventually the body comes to depend upon it to maintain a normal state like with nicotine or other drugs. Suddenly stopping caffeine intake often causes sleepiness, headache, irritability, sometimes constipation. The symptoms improve day to day until gone but can take several weeks to abate fully. Ibuprofen/acetaminophen help.
Answered on Feb 22, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 72-year-old female asked:
Dr. Corey Clay
A Verified Doctor answered
A US doctor answered Learn more
Hard to know: If you drink a lot of coffee during the day, then rebound headache is a possibility. Rebound is also possible with other headache meds. Other than th ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Jeffrey Juchau
A Verified Doctor answered
A US doctor answered Learn more
Caffeine Headache: one usually will get a headache as a withdraws symptom from caffeine. The more one drinks caffeinated beverages, the sooner the headache will come if ... Read More
1
1 thank
A 55-year-old female asked:
Dr. John Moranville
A Verified Doctor answered
A US doctor answered Learn more
Caffeine withdrawal : Coffee has caffeine and if you are a heavy coffee drinker headaches are a symptom of withdrawal. Drinking coffee will diminish headaches. Exceptin and ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Ronald Krauser
A Verified Doctor answered
A US doctor answered Learn more
See details: The zoloft (sertraline) dose is fairly high and headaches are a side effect of this med. Speak with the doctor who prescribed it.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month